# SDR IXXA08SMN013S

- Difficulty date: January 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 25311160071
- Condition: Cracked
- Location: Zone 100
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT CRACK ON FRAME FLANGE AT STATION 240.000 LONGERON 21RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED FRAME.  FABRICATED FRAME AND SPLICE AND ANGLE PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 53-2-0 FIGURE 2 SHEETS 2, AND 6, DC8 SRM 51-1-20D, DC8 SRM 53-4-1 FIGURE 41 SHEETS 7 AND 8, DC8 SRM 53-2-0 FIGURE 2 SHEET 1, DC8 SRM 51-2-0 FIGURE 50 SHEET 49A, DC8 SRM 57-2-0 FIGURE 2 SHEET 7 AND 8 TR NUMBER 53-110 DATED 11-10-00, DC8 SRM 51-1-1 PAGES 1, 13 AND 17, DC8 SRM 51-1-8B, AND 51-3-1.
